- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 781407, 9 pages
Global Dynamics of Virus Infection Model with Antibody Immune Response and Distributed Delays
1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut, Egypt
3Department of Mathematics, Faculty of Arts and Science, Qassim University, Buraidah 71511, Saudi Arabia
Received 8 August 2013; Accepted 7 October 2013
Academic Editor: Victor S. Kozyakin
Copyright © 2013 A. M. Elaiw et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. A. Nowak and R. M. May, Virus Dynamicss: Mathematical Principles of Immunology and Virology, Oxford University Press, Oxford, UK, 2000.
- A. S. Perelson and P. W. Nelson, “Mathematical analysis of HIV-1 dynamics in vivo,” SIAM Review, vol. 41, no. 1, pp. 3–44, 1999.
- D. S. Callaway and A. S. Perelson, “HIV-1 infection and low steady state viral loads,” Bulletin of Mathematical Biology, vol. 64, no. 1, pp. 29–64, 2002.
- P. K. Roy, A. N. Chatterjee, D. Greenhalgh, and Q. J. A. Khan, “Long term dynamics in a mathematical model of HIV-1 infection with delay in different variants of the basic drug therapy model,” Nonlinear Analysis: Real World Applications, vol. 14, no. 3, pp. 1621–1633, 2013.
- P. W. Nelson, J. D. Murray, and A. S. Perelson, “A model of HIV-1 pathogenesis that includes an intracellular delay,” Mathematical Biosciences, vol. 163, no. 2, pp. 201–215, 2000.
- P. W. Nelson and A. S. Perelson, “Mathematical analysis of delay differential equation models of HIV-1 infection,” Mathematical Biosciences, vol. 179, no. 1, pp. 73–94, 2002.
- R. V. Culshaw and S. Ruan, “A delay-differential equation model of HIV infection of CD4+ T-cells,” Mathematical Biosciences, vol. 165, no. 1, pp. 27–39, 2000.
- J. E. Mittler, B. Sulzer, A. U. Neumann, and A. S. Perelson, “Influence of delayed viral production on viral dynamics in HIV-1 infected patients,” Mathematical Biosciences, vol. 152, no. 2, pp. 143–163, 1998.
- A. M. Elaiw and A. S. Alsheri, “Global Dynamics of HIV Infection of CD4+ T Cells and Macrophages,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 264759, 8 pages, 2013.
- A. M. Elaiw and S. A. Azoz, “Global properties of a class of HIV infection models with Beddington-DeAngelis functional response,” Mathematical Methods in the Applied Sciences, vol. 36, no. 4, pp. 383–394, 2013.
- A. Elaiw, I. Hassanien, and S. Azoz, “Global stability of HIV infection models with intracellular delays,” Journal of the Korean Mathematical Society, vol. 49, no. 4, pp. 779–794, 2012.
- A. M. Elaiw and M. A. Alghamdi, “Global properties of virus dynamics models with multitarget cells and discrete-time delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 201274, 19 pages, 2011.
- A. M. Elaiw, “Global properties of a class of virus infection models with multitarget cells,” Nonlinear Dynamics, vol. 69, no. 1-2, pp. 423–435, 2012.
- A. M. Elaiw, “Global dynamics of an HIV infection model with two classes of target cells and distributed delays,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 253703, 13 pages, 2012.
- M. A. Nowak and C. R. M. Bangham, “Population dynamics of immune responses to persistent viruses,” Science, vol. 272, no. 5258, pp. 74–79, 1996.
- K. Wang, A. Fan, and A. Torres, “Global properties of an improved hepatitis B virus model,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 3131–3138, 2010.
- S. Zeuzem, J. M. Schmidt, J.-H. Lee, B. Rüster, and W. K. Roth, “Effect of interferon alfa on the dynamics of hepatitis C virus turnover in vivo,” Hepatology, vol. 23, no. 2, pp. 366–371, 1996.
- A. U. Neumann, N. P. Lam, H. Dahari et al., “Hepatitis C viral dynamics in vivo and the antiviral efficacy of interferon-α therapy,” Science, vol. 282, no. 5386, pp. 103–107, 1998.
- J. A. Deans and S. Cohen, “Immunology of malaria,” Annual Review of Microbiology, vol. 37, pp. 25–49, 1983.
- R. M. Anderson, R. M. May, and S. Gupta, “Non-linear phenomena in host-parasite interactions,” Parasitology, vol. 99, pp. S59–S79, 1989.
- A. Murase, T. Sasaki, and T. Kajiwara, “Stability analysis of pathogen-immune interaction dynamics,” Journal of Mathematical Biology, vol. 51, no. 3, pp. 247–267, 2005.
- D. Wodarz, R. M. May, and M. A. Nowak, “The role of antigen-independent persistence of memory cytotoxic T lymphocytes,” International Immunology, vol. 12, no. 4, pp. 467–477, 2000.
- C. Chiyaka, W. Garira, and S. Dube, “Modelling immune response and drug therapy in human malaria infection,” Computational and Mathematical Methods in Medicine, vol. 9, no. 2, pp. 143–163, 2008.
- A. S. Perelson, “Modelling viral and immune system dynamics,” Nature Reviews Immunology, vol. 2, no. 1, pp. 28–36, 2002.
- S. Wang and D. Zou, “Global stability of in-host viral models with humoral immunity and intracellular delays,” Applied Mathematical Modelling, vol. 36, no. 3, pp. 1313–1322, 2012.
- H. F. Huo, Y. L. Tang, and L. X. Feng, “A virus dynamics model with saturation infection and humoral immunity,” International Journal of Mathematical Analysis, vol. 6, no. 40, pp. 1977–1983, 2012.
- N. M. Dixit and A. S. Perelson, “Complex patterns of viral load decay under antiretroviral therapy: influence of pharmacokinetics and intracellular delay,” Journal of Theoretical Biology, vol. 226, no. 1, pp. 95–109, 2004.
- X. Wang and S. Liu, “A class of delayed viral models with saturation infection rate and immune response,” Mathematical Methods in the Applied Sciences, vol. 36, no. 2, pp. 125–142, 2013.
- A. Korobeinikov, “Global properties of infectious disease models with nonlinear incidence,” Bulletin of Mathematical Biology, vol. 69, no. 6, pp. 1871–1886, 2007.
- G. Huang, Y. Takeuchi, and W. Ma, “Lyapunov functionals for delay differential equations model of viral infections,” SIAM Journal on Applied Mathematics, vol. 70, no. 7, pp. 2693–2708, 2010.
- X. Song and A. U. Neumann, “Global stability and periodic solution of the viral dynamics,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 281–297, 2007.
- C. C. McCluskey, “Complete global stability for an SIR epidemic model with delay—distributed or discrete,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 55–59, 2010.
- J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99, Springer, New York, NY, USA, 1993.